Day 7 after stopping BCP's and no AF

Day 7 after stopping BCP's and no AF

Mrs. M
Mrs. M

December 5th, 2011, 12:57 pm #1

Has anyone had this happen? I took 4 weeks of active pills to prepare for visit to SG. Last one last Monday and still no AF. This has never been an issue coming off BCP's. Any idea on what might be happening? Thanks.
Quote
Share

Joined: August 18th, 2010, 6:45 pm

December 5th, 2011, 2:39 pm #2

Of course. Right about the time I was going to go in for a blood work to see what was going on it showed up.
Quote
Like
Share

Mrs. M
Mrs. M

December 5th, 2011, 2:50 pm #3

They prescribed Necon 1/35 for me. I've never taken this before and I did not like it. Too many side effects sore boobs, headaches, lots of spotting, and crazy carb cravings all the time. I think when I actually cycle I might ask for a different one that I've used without so many side effects. Thanks for sharing. Hopefully by weeks end she will show up.

When will you get another update on your donor?
Quote
Share

Joined: October 22nd, 2010, 7:15 am

December 5th, 2011, 3:07 pm #4

Has anyone had this happen? I took 4 weeks of active pills to prepare for visit to SG. Last one last Monday and still no AF. This has never been an issue coming off BCP's. Any idea on what might be happening? Thanks.
to be prepared for my visit, mock transfer and mock cycle at SG. I just didn't want to take any chances. As a result I was able to make my appointment, did the mock transfer and because we were pretty much able to pinpoint the date that I would get my period, I was able to schedule the visit so that I would be able to immediately go into a mock cycle (I literally started lupron at the hotel the night of my SG appointment)

Hopefully your cycle comes on by itself, but just in case, provera may be an option. When is your appointment, and do you have time to get your period moving with provera? It took me 10 to get my period after using that.
Quote
Like
Share

Joined: August 18th, 2010, 6:45 pm

December 5th, 2011, 3:46 pm #5

They prescribed Necon 1/35 for me. I've never taken this before and I did not like it. Too many side effects sore boobs, headaches, lots of spotting, and crazy carb cravings all the time. I think when I actually cycle I might ask for a different one that I've used without so many side effects. Thanks for sharing. Hopefully by weeks end she will show up.

When will you get another update on your donor?
I will check when I get home (at the office). I didn't really have any side effects from the BCP that I noticed other than larger boobs and a bit of puffiness.

I read your post below and laughed when I read about your feeling the need to double check the details of your cycle because your nurse doesn't exactly seem detail oriented. That's exactly how I feel about my nurse at SG! I think after all that we have been through, being on top of the details becomes second nature. Too bad that's not the case with the nurses.

Supposedly the donor is going in today to check for suppression again. Based on my conversation with the nurse I don't hold out much hope that this issue will resolve itself quickly. I should hear back from here tomorrow (because I am sure she can't be bothered to call me today.)
Quote
Like
Share

Mrs. M
Mrs. M

December 5th, 2011, 4:53 pm #6

to be prepared for my visit, mock transfer and mock cycle at SG. I just didn't want to take any chances. As a result I was able to make my appointment, did the mock transfer and because we were pretty much able to pinpoint the date that I would get my period, I was able to schedule the visit so that I would be able to immediately go into a mock cycle (I literally started lupron at the hotel the night of my SG appointment)

Hopefully your cycle comes on by itself, but just in case, provera may be an option. When is your appointment, and do you have time to get your period moving with provera? It took me 10 to get my period after using that.
I actually had my appt and mock transfer last Tuesday. They put me on continuous BCP to prepare for that appt. I stopped the BCP's so I can start the mock EEP but am waiting for AF. Did they have you do the lupron on your mock cycle? I asked about that b/c ganirelix dose not suppress me but the RN said it wasn't necessary to do the lupron for the mock.
Quote
Share

Joined: October 22nd, 2010, 7:15 am

December 5th, 2011, 5:20 pm #7

I did go on lupron for our mock cycle, but I did not have the mock EEP so maybe our protocol was different.

Interestingly enough on my 1st, and unsuccessful cycle at SG, I ovulated through the bcps and lupron. They extended my time on lupron and upped the frequency of my dosages of delestrogen, and were able to catch me up. But again I got a BFN on that cycle.

Not sure what the cause was, but one thing that I second guessed myself about for some time was that I have historically had so many terrible side effects to bcps that I asked if I could take a low level of bcps (the clinic had prescribed nortrel, but I wanted to use something that had a lower level of estrogen - where did I get my medical degree...uh...nowhere, so why was I rearranging their protocol without good reason?)

So on the next cycle, I did not care what my side effects would be on bcps, I followed their protocol to a "t". Don't know why a cycle works and why one doesn't but I didn't want to stand in my own way of getting pregnant.

So after your mock EEP will they be able to go ahead and start your cycle or are they doing more testing? I can't remember, I apologize, but are you doing a split cycle (1:2 or 1:3)? We were recipient #3 on the 1st cycle, and #1 on the second).
Quote
Like
Share

Mrs. M
Mrs. M

December 5th, 2011, 6:55 pm #8

Hoping to be able to pick a donor the end of this month. We will do the 3:1 program. Thanks for sharing your experience about the low dose BCP b/c I was going to ask about that b/c of the side affects I had with the necon but now I think I'll just tolerate them.
Quote
Share

E&H
E&H

December 6th, 2011, 12:14 am #9

Has anyone had this happen? I took 4 weeks of active pills to prepare for visit to SG. Last one last Monday and still no AF. This has never been an issue coming off BCP's. Any idea on what might be happening? Thanks.
I have seen some have a reaction to pills that make them spot lots and then the lining is too thin. I think you need to go for a scan to see what the lining is looking like. It may be thin already then your period won't come.
Quote
Share

Mrs. M
Mrs. M

December 6th, 2011, 12:20 am #10

I had a lot of spotting (almost light flow) during the first 7-10 days on the pill. Then it stopped for two weeks and then very light spotting the last couple of days on the pill and the first couple of days off. No spotting at all today. My nurse did not respond to my email today but I will be on the phone early tomorrow morning.
Quote
Share